MathSciNet Relay Station
MathSciNet bibliographic data
MR1772096 (2001b:49008) 49J24 (49K40)
Pehlivan, Serpil; Mamedov, Musa A. Statistical cluster points and turnpike. Optimization 48 (2000), no. 1, 93–106.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement